Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Number of items: 1.

1999

Kenward, Michael G. and Molenberghs, G. (1999) Parametric models for incomplete continuous and categorical longitudinal data. Review of: Parametric models for incomplete continuous and categorical longitudinal data. by Kenward, Michael G. and Molenberghs, G.. Statistical Methods in Medical Research, 8 (1). pp. 51-83. ISSN 0962-2802. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16888)
This list was generated on Fri Jan 27 02:33:15 2023 GMT.